# SDR DALA2024122311954

- Difficulty date: December 23, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N303DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55075
- Aircraft time: 11,447 hours, 5,342 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AMDS W/C 5352-01038-01A WTBF SUPPORT STRUCTURE INSPECTION FOUND CRACK AT LBL-40. REMOVED AND REPLACED LHS LONGERON P/N C02383111-001 PER AMDS WC 5352-01038-07A. (LP# 5649006)
